# SDR UPS00533474

- Difficulty date: August 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FO''S WINDOW WILL NOT CLOSE.  ADJUSTED SLIDING WINDOW.
